Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page for your Smoking Cessation board: https://messageboards.webmd.com/living-healthy/f/smoking-cessation/or this page for your Substance Abuse board: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    My husband uses Suboxone recreation
    avatar
    luckygirl97 posted:
    He "occasionally" takes a piece of a suboxone 8 mg - so maybe 2 mg a day or every other day in the morning and occassionally takes a xanax or lorazepam. Well, he always seems to be in a daze, forgets things all over the place, always tired/sleep but has insomia, is irritable, as well as low/no sex drive. Could all of this be caused by taking a low dose occassional suboxone on a long term basis? Would the effects of the 2 mg taken in the morning last into the night - like a pill hangover? Please help. Just need info or if I should look into some other health problem causing these symptoms. Personal experience would be helpful, i googled it but not much on recreational use.
    FirstPrevious12NextLast
     
    avatar
    misstashababi replied to Taximan283's response:
    it sucks it was stupid for me to do this to myself my friends say it feels like a intense perk high that last for 3 days . People always look at me crazy when they ask me why I take them and what drug did I use before and I feel stupid telling them cause I never used any drugs just use to take small bites off it and It would be an intense high that would last for three days then I started having to need more to get the high I had in the beginning then tragedy happened in my life and I never stopped I used it I guess to numb me from heartache. But I'm gonna beat this addiction. I'm down to 2mg now I feel like crap but the pain is tolerable I'm determined to become normal again I'm at my breaking point I'm ready to give it up
     
    avatar
    An_254244 replied to fffan1088's response:
    I guess just being stupid it was introduced to me and I liked the high it gave me
     
    avatar
    hwhite207 replied to An_254244's response:
    My boyfriend also uses it, He does in fact get high off it. When he's on it he's really talkative,hyperactive and irratable . He loses his temper with me very easily.

    Sorry you are going through this as well.
     
    avatar
    biged57 replied to misstashababi's response:
    SUBS ARE AND ADDICTIVE!!! I SYARTED USING THEM CAUSE I FELT GREAT ON 1 OR 2 MGS IT WAS LIKE CKACK TO ME! It was had to get off. if u do not have an opiate in your system,then you get a buzz i call it incentive, talk alot want to do things that you normallydont want to do.not good im off now hoever i think about it and had to be honest with my wife!if u are using it for withdraw, then it wil just even you out depending on the dose, however if u do not have ops in your system, U GET HIGH. Take it from me please, its bad stuff
     
    avatar
    biged57 replied to biged57's response:
    subs are as easy to get as ops!!!!!! very big problem right now with these things!!!
     
    avatar
    Subgurl replied to misstashababi's response:
    Hello I read all these all the time for education and also for safety to learn about drug interactions with suboxone cause I've been taking it recreationally for a few months about 6 I guess. I enjoy the euphoria I get from it and that it lasts so long. I love waking up still buzzed and in a great mood, full of energy and wanting to get things done and be social in my day. I got completely addicted and had to quit for awhile. Stopped cold turkey and went through some wicked withdrawals so. I'm curious about the possibility of ODing and what sort of damage I'm doing to myself. What are the dangers when mixed with xanex? Or alcohol. Also I put it under my toung would it be better to crush it up and do very small lines? I know to use just a little at a time as subs are incredibly strong. I've come to prefer subs or perks over coke since it's cheaper lasts longer and there's no harsh comedown. Always Leary to take my Trazodone to sleep in case I don't wake up. I see this page is very old but I'd still appreciate very much any tips to enjoy subs and perks safely.
     
    avatar
    Westhighlandlover replied to Subgurl's response:
    You seem to be an intelligent and thoughtful person, speaking from a vast amount of experience there is no safety in the use of suboxone or any other opiate derived drug. Suboxone is intended to help reduce the craving for opiates. Stop taking it as soon as you can manage to deal with the residual craving. Life is so much better when you are free from dependence on drugs and alcohol. These words I say sound simple and I know it is not an easy thing to do, after 40 years of dancing with devil I have finally found my peace.
     
    avatar
    An_265172 replied to Taximan283's response:
    You are very wrong to reply in this way to something you do not know anything personally about. Suboxone can cause euphoria in some people, especially someone who does not take it on a daily basis. To conclude that her dh is taking other opiates and to even name them is so out of bounds, I can't believe I am reading you correctly. Please reconsider your reply. It sounds very accusatory and could potentially cause problems in this situation.
     
    avatar
    An_265172 replied to fffan1088's response:
    It is wrong to assume this. You do not know how other people react to suboxone. You only know from your own experience. To say he is using something else on the days he doesn't take it is bringing up a totally different beast. Anyway just letting my 2 cents be known. So many experts here....really? Think about it. We are all made differently and react differently which is why people have their own different drugs of choice.


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    How Family Member Can Deter Addiction In Adolescents
    Families are the people who know teens the best. It is important that teens know that their families will always provide them with ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.